MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE STEEL CORE 18 GUIDE WIRE WITH MICROGLIDE® COATING

ABBOTT VASCULAR HI-TORQUE STEEL CORE 18 GUIDE WIRE WITH MICROGLIDE® COATING
Model Number 1003282
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was received with the packaging unsealed over a length of 10 cm.The device was not used because it was no longer sterile.There was no patient involvement and no clinically significant delay in procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device/pouch and reported opened package/sterility issue was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the reported information and returned analysis there is an indication of a potential lot specific product quality issue due to opened package/sterility issue.The investigation determined the reported unsealed pouch/sterility breach appears to be related to a potential quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.Na.

Brand Name
HI-TORQUE STEEL CORE 18 GUIDE WIRE WITH MICROGLIDE® COATING
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13374026
Report Number2024168-2022-00940
Device Sequence Number5136506
Product Code DQX
UDI-Device Identifier08717648013959
UDI-Public08717648013959
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number1003282
Device Catalogue Number1003282
Device Lot Number1071661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown